Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/30921
Title: A small collection of open problems
Authors: Alessandrini, Giovanni
Keywords: Unique continuationinverse problemselliptic equationsparabolic equations
Issue Date: 2020
Publisher: EUT Edizioni Università di Trieste
Source: Giovanni Alessandrini, "A small collection of open problems" in: "Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics vol. 52 (2020)", EUT Edizioni Università di Trieste, Trieste, 2020
Journal: Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics 
Abstract: 
This paper collects some problems that I have encountered during the years, have puzzled me and which, to the best of my knowledge, are still open. Most of them are well-known and have been first stated by other authors. In this sad season of pandemic, I modestly try to contribute to scientic interaction at a distance. Therefore all comments and exchange of information are most welcome.
Type: Article
URI: http://hdl.handle.net/10077/30921
ISSN: 0049-4704
eISSN: 2464-8728
DOI: 10.13137/2464-8728/30921
Rights: Attribution-NonCommercial-NoDerivatives 4.0 Internazionale
Appears in Collections:Rendiconti dell’Istituto di Matematica dell’Università di Trieste: an International Journal of Mathematics vol.52 (2020), 1st and 2nd Issue

Show full item record


CORE Recommender

Page view(s)

107
checked on Jun 26, 2022

Google ScholarTM

Check

Altmetric

Altmetric


This item is licensed under a Creative Commons License Creative Commons